\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

An epidemic model with nonlocal diffusion on networks

Abstract Related Papers Cited by
  • We consider a SIS system with nonlocal diffusion which is the continuous version of a discrete model for the propagation of epidemics on a metapopulation network. Under the assumption of limited transmission, we prove the global existence of a unique solution for any diffusion coefficients. We investigate the existence of an endemic equilibrium and prove its linear stability, which corresponds to the loss of stability of the disease-free equilibrium. In the case of equal diffusion coefficients, we reduce the system to a Fisher-type equation with nonlocal diffusion, which allows us to study the large time behaviour of the solutions. We show large time convergence to either the disease-free or the endemic equilibrium.
    Mathematics Subject Classification: 35B35, 35B40, 35B51, 45J05, 47G20, 92C42, 92D30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    V. Colizza, R. Pastor-Sattoras and A. Vespignani, Reaction-diffusion processes and meta-population models in heterogeneous networks, Nat. Phys., 3 (2007), 276-282.

    [2]

    V. Colizza and A. Vespignani, Invasion threshold in heterogeneous metapopulation networks, Phys. Rev. Lett., 99 (2007), 148701.doi: 10.1103/PhysRevLett.99.148701.

    [3]

    V. Colizza and A. Vespignani, Epidemic modeling in metapopulation systems with heterogeneous coupling pattern: Theory and simulations, J. Theor. Biol., 251 (2008), 450-467.doi: 10.1016/j.jtbi.2007.11.028.

    [4]

    O. Diekmann and J. A. P. Heesterbeek, Mathematical Epidemiology of Infectious Diseases: Model Building, Analysis and Interpretation, Wiley, New York, 2000.

    [5]

    S. N. Dorogotsev and J. F. F. Mendes, Scaling properties of scale-free evolving networks: Continuous approach, Phys. Rev. E, 63 (2001), 056125.

    [6]

    S. N. Dorogotsev and J. F. F. Mendes, Evolution of networks, Adv. Phys., 51 (2002), 1079.

    [7]

    I. Hanski, A practical model of metapopulation dynamics, J. Animal Ecology, 63 (1994), 151-162.doi: 10.2307/5591.

    [8]

    I. Hanski, Metapopulation dynamics, Metapopulation Biology, (1997), 69-91.doi: 10.1016/B978-012323445-2/50007-9.

    [9]

    H. W. Hethcote, The mathematics of infectious diseases, SIAM Review, 42 (2000), 599-653.doi: 10.1137/S0036144500371907.

    [10]

    D. Juher, J. Ripoll and J. Saldana, Analysis and monte carlo simulations of a model for the spread of infectious diseases in heterogeneous metapopulation, Phys. Rev. E, 80 (2009), 041920, 9pp.doi: 10.1103/PhysRevE.80.041920.

    [11]

    M. J. Keeling and K. T. D. Eames, Networks and epidemic models, J. R. Soc. Interface, 2 (2005), 295-307.doi: 10.1098/rsif.2005.0051.

    [12]

    R. Levins, Some demographic and genetic consequences of environmental heterogeneity for biological control, Bull. Entomology Soc. of America, 71 (1969), 237-240.doi: 10.1093/besa/15.3.237.

    [13]

    E. Logak and I. Passat, A nonlocal model for epidemics on networks in the case of nonlimited transmission, preprint.

    [14]

    M. E. J. Newman, The structure and function of complex networks, SIAM Rev., 45 (2003), 167-256.doi: 10.1137/S003614450342480.

    [15]

    R. Pastor-Sattoras, C. Castellano, P. Van Mieghem and A. Vespignani, Epidemic processes in complex networks, Rev. Mod. Phys., 87 (2015), 925-979.doi: 10.1103/RevModPhys.87.925.

    [16]

    R. Pastor-Sattoras and A. Vespignani, Epidemic spreading in scale-free networks, Phys. Rev. Lett., 86 (2001), 3200.doi: 10.1103/PhysRevLett.86.3200.

    [17]

    J. Saldana, Continous-time formulation of reaction-diffusion processes on heterogeneous metapopulations, Phys. Rev. E, 78 (2008), 012902.

    [18]

    J. Saldana, Analysis and Monte-Carlo simulations of a model for spread of infectious diseases in heterogeneous metapopulations, Phys. Rev. E, 80 (2009), 041920, 9pp.doi: 10.1103/PhysRevE.80.041920.

    [19]

    J. Saldana, Modelling the spread of infectious diseases in complex metapopulations, Math. Model. Nat. Phenom., 5 (2010), 22-37.doi: 10.1051/mmnp/20105602.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(236) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return